MAUDE Adverse Event Report: MPRI ATTAIN OTW; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE

MPRI ATTAIN OTW; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Model Number 419378
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of medical devices: 694758 lead implanted (b)(6) 2009; d284trk crt-d implanted (b)(6) 2013.Product event summary: the proximal segment of the lead was returned and analyzed and the distal conductor of the lead became extrinsically fractured due to melting.The setscrew marks on the connector pin were too proximal.The outer insulation of the lead was extrinsically breached due to melting.Visual analysis of the lead indicated apparent explant damage.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the during a device change the top portion of the left ventricular (lv) lead that connects to the device broke.The lv lead was partially removed.The remaining portion of the lv lead was capped and remains in the patient.A new coronary sinus lead was attempted but was unable to be implanted due to patient anatomy.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN OTW
Common Device Name
PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7415721
Report Number2649622-2018-04024
Device Sequence Number806442
Product Code LWP
UDI-Device Identifier00885074200729
UDI-Public00885074200729
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2009
Device Model Number419378
Device Catalogue Number419378
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR